Alert archive / Utah / Winter Storm Watches in 2006
Winter Storm Watch 21, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm watch at Oct 16, 2006, 4:28 AM MDT. It took effect at Oct 17, 2006, 12:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 16, 2006, 4:28 AM MDT (10:28 UTC)
- In effect from
- Oct 17, 2006, 12:00 AM MDT
- Expired
- Oct 16, 2006, 4:03 PM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 161028 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 428 AM MDT MON OCT 16 2006 ...SNOW FOR THE MOUNTAINS OF UTAH... .A COLD FRONT MOVING SOUTHEAST ACROSS NORTHWEST UTAH EARLY THIS MORNING WILL SETTLE OVER CENTRAL THROUGH NORTHEAST UTAH BY EARLY TUESDAY. THE FRONT WILL STRENGTHEN FOR LATE MONDAY NIGHT THROUGH TUESDAY....BRINGING HEAVY SNOW TO THE CENTRAL MOUNTAINS OF UTAH. UTZ007-008-161830- /O.CON.KSLC.SN.Y.0036.061016T1200Z-061016T2200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 428 AM MDT MON OCT 16 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. THIS SNOW ADVISORY IS FOR THE WASATCH RANGE ABOVE 8000 FEET. SNOW HAS DEVELOPED ACROSS THE WASATCH RANGE OF NORTHERN UTAH EARLY THIS MORNING. SNOW LEVELS WILL DROP TO AROUND 7500 FEET...WITH THE HEAVIEST PERIOD OF SNOW EARLY THIS MORNING. SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON...PRODUCING ADDITIONAL ACCUMULATION. SNOW ACCUMULATIONS WILL RANGE FROM 2 TO 6 INCHES ABOVE 7500 FEET BY LATE THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ010-017-161830- /O.NEW.KSLC.WS.A.0021.061017T0600Z-061018T1200Z/ WASATCH PLATEAU/BOOK CLIFFS-CENTRAL AND SOUTHWEST MOUNTAINS- 428 AM MDT MON OCT 16 2006 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT. THIS WINTER STORM WATCH IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS... AND FOR THE WASATCH PLATEAU AND BOOK CLIFFS IN NORTHEAST UTAH. A COLD FRONT SWEEPING SOUTHEAST ACROSS EXTREME NORTHWEST UTAH EARLY THIS MORNING WILL SETTLE OVER CENTRAL THROUGH NORTHEAST UTAH BY EARLY TUESDAY. INITIALLY THIS FRONT WILL PRODUCE SHOWERS...MOSTLY OF RAIN OR RAIN AND SNOW MIXED...OVER THE HIGHER ELEVATIONS. THIS FRONT WILL STRENGTHEN BEGINNING LATE THIS EVENING. SNOW...HEAVY AT TIMES...WILL FORM ALONG THIS FRONT...AND CONTINUE INTO TUESDAY NIGHT. THE HEAVIEST SNOW WILL OCCUR OVER THE CENTRAL MOUNTAINS BEGINNING TONIGHT...THEN EXTEND INTO THE BOOK CLIFFS AND WASATCH PLATEAU LATE TONIGHT THROUGH TUESDAY. ACCUMULATIONS OF OVER A FOOT ARE POSSIBLE IN THE HIGHEST ELEVATIONS OF THE WATCH AREA. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT NEW SNOW...POSSIBLY COMBINED WITH STRONG WINDS. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
000 WWUS45 KSLC 161835 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1235 PM MDT MON OCT 16 2006 ...SNOW FOR THE MOUNTAINS OF UTAH... .A COLD FRONT HAS MOVED ACROSS NORTHERN UTAH THIS MORNING...BRINGING SNOW TO THE HIGHER ELEVATIONS OF NORTHERN UTAH. THIS FRONT WILL STALL OVER CENTRAL UTAH TODAY. THE FRONT WILL THEN STRENGTHEN LATE TONIGHT THROUGH TUESDAY...BRINGING HEAVY SNOW TO THE CENTRAL MOUNTAINS OF UTAH. UTZ007-008-162200- /O.CON.KSLC.SN.Y.0036.000000T0000Z-061016T2200Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 1235 PM MDT MON OCT 16 2006 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM MDT THIS AFTERNOON. THIS SNOW ADVISORY IS FOR THE WASATCH RANGE ABOVE 7500 FEET. SNOW SHOWERS WILL CONTINUE ACROSS THE WASATCH RANGE OF NORTHERN UTAH THROUGH THIS AFTERNOON...MAINLY ABOVE 7500 FEET. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED ABOVE 7500 FEET BEFORE SNOW SHOWERS DECREASE LATE THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ010-017-162200- /O.CON.KSLC.WS.A.0021.061017T0600Z-061018T1200Z/ WASATCH PLATEAU/BOOK CLIFFS-CENTRAL AND SOUTHWEST MOUNTAINS- 1235 PM MDT MON OCT 16 2006 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MIDNIGHT MDT TONIGHT THROUGH LATE TUESDAY NIGHT... A WINTER STORM WATCH REMAINS IN EFFECT FROM MIDNIGHT MDT TONIGHT THROUGH LATE TUESDAY NIGHT. THIS WINTER STORM WATCH IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS... AND FOR THE WASATCH PLATEAU AND BOOK CLIFFS IN NORTHEAST UTAH. A COLD FRONT STALLED OVER CENTRAL THROUGH NORTHEAST UTAH WILL INITIALLY PRODUCE SHOWERS...MOSTLY OF RAIN OR RAIN AND SNOW MIXED...OVER THE HIGHER ELEVATIONS. THIS FRONT WILL STRENGTHEN BEGINNING LATE THIS EVENING. SNOW...HEAVY AT TIMES...WILL FORM ALONG THIS FRONT...AND CONTINUE INTO TUESDAY NIGHT. THE HEAVIEST SNOW WILL OCCUR OVER THE CENTRAL MOUNTAINS BEGINNING TONIGHT...THEN EXTEND INTO THE BOOK CLIFFS AND WASATCH PLATEAU LATE TONIGHT THROUGH TUESDAY. ACCUMULATIONS OF OVER A FOOT ARE POSSIBLE IN THE HIGHEST ELEVATIONS OF THE WATCH AREA. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT NEW SNOW...POSSIBLY COMBINED WITH STRONG WINDS. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS45 KSLC 162203 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 403 PM MDT MON OCT 16 2006 ...SNOW FOR THE MOUNTAINS OF UTAH... .A COLD FRONT WHICH HAS STALLED ACROSS CENTRAL UTAH THIS AFTERNOON WILL STRENGTHEN AND SLOWLY MOVE SOUTH TONIGHT THROUGH TUESDAY. THIS WILL RESULT IN HEAVY SNOW ACROSS THE MOUNTAINS OF CENTRAL AND SOUTHERN UTAH. ADDITIONAL SNOW SHOWERS CAN BE EXPECTED ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH. UTZ017-170615- /O.UPG.KSLC.WS.A.0021.061017T0600Z-061018T1200Z/ /O.NEW.KSLC.HS.W.0014.061017T0300Z-061018T1200Z/ CENTRAL AND SOUTHWEST MOUNTAINS- 403 PM MDT MON OCT 16 2006 ...HEAVY SNOW WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT WEDNESDAY FOR THE MOUNTAINS OF CENTRAL AND SOUTHWEST UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. THIS HEAVY SNOW WARNING IS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. 16 TO 20 INCHES OF SNOW IS EXPECTED BY WEDNESDAY MORNING ACROSS THE MOUNTAINS OF CENTRAL AND SOUTHWEST UTAH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A COLD FRONT STALLED OVER CENTRAL UTAH THIS AFTERNOON WILL STRENGTHEN AND MOVE SLOWLY SOUTH TONIGHT...AS AN UPPER LEVEL STORM SYSTEM MOVES INTO THE REGION. SNOW...HEAVY AT TIMES...WILL DEVELOP ALONG AND NORTH OF THIS FRONT TONIGHT...AND CONTINUE THROUGHOUT TUESDAY BEFORE TAPERING OFF LATE TUESDAY NIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ018-170615- /O.NEW.KSLC.HS.W.0014.061017T0300Z-061018T1200Z/ HENRY MOUNTAINS- 403 PM MDT MON OCT 16 2006 ...HEAVY SNOW WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT WEDNESDAY FOR THE HENRY MOUNTAINS... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT WEDNESDAY. THIS HEAVY SNOW WARNING IS FOR THE HENRY MOUNTAINS OF SOUTHERN UTAH. 14 TO 20 INCHES OF SNOW IS EXPECTED BY WEDNESDAY MORNING ACROSS THE MOUNTAINS OF CENTRAL AND SOUTHWEST UTAH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A COLD FRONT STALLED OVER CENTRAL UTAH WILL STRENGTHEN AND MOVE SLOWLY SOUTH TONIGHT...AS AN UPPER LEVEL STORM SYSTEM MOVES INTO THE REGION. SNOW...HEAVY AT TIMES...WILL DEVELOP ALONG AND NORTH OF THIS FRONT TONIGHT...AND CONTINUE THROUGHOUT TUESDAY BEFORE TAPERING OFF LATE TUESDAY NIGHT. A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. $$ UTZ010-170615- /O.UPG.KSLC.WS.A.0021.061017T0600Z-061018T1200Z/ /O.NEW.KSLC.SN.Y.0037.061017T0300Z-061018T1200Z/ WASATCH PLATEAU/BOOK CLIFFS- 403 PM MDT MON OCT 16 2006 ...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT WEDNESDAY FOR THE WASATCH PLATEAU AND BOOK CLIFFS... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. THIS SNOW ADVISORY IS FOR THE WASATCH PLATEAU AND BOOK CLIFFS IN NORTHEAST UTAH...WHERE 8 TO 12 INCHES OF SNOW IS EXPECTED BY LATE TUESDAY NIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. A COLD FRONT STALLED OVER CENTRAL UTAH WILL STRENGTHEN AND MOVE SLOWLY SOUTH TONIGHT...AS AN UPPER LEVEL STORM SYSTEM MOVES INTO THE REGION. SNOW...HEAVY AT TIMES...WILL SPREAD INTO THE WASATCH PLATEAU AND BOOK CLIFFS LATE TONIGHT THROUGHOUT THE DAY TUESDAY. THE SNOW IS EXPECTED TO TAPER OFF LATE TUESDAY NIGHT. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ007-008-170615- /O.EXT.KSLC.SN.Y.0036.000000T0000Z-061017T1000Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 403 PM MDT MON OCT 16 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM MDT TUESDAY FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 AM MDT TUESDAY. THIS SNOW ADVISORY IS FOR THE WASATCH RANGE ABOVE 7000 FEET...WHERE AN ADDITIONAL 1 TO 3 INCHES OF SNOW IS EXPECTED. LOCALLY HIGHER AMOUNTS ARE POSSIBLE...ESPECIALLY ACROSS THE SOUTHERN WASATCH IN UTAH AND JUAB COUNTIES. SNOW SHOWERS WILL CONTINUE ACROSS THE WASATCH RANGE OF NORTHERN UTAH THROUGH TONIGHT...WITH SNOW LEVELS FALLING TO AROUND 7000 FEET. THIS SNOW MAY BECOME LOCALLY HEAVY...PARTICULARLY ACROSS THE SOUTHERN WASATCH RANGE OF UTAH AND JUAB COUNTIES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm watch went out at Oct 15, 8:45 PM MDT, 7 hours 43 minutes earlier.
Area forecast discussion, Oct 15, 8:45 PM MDT, 7 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED HEADLINES NATIONAL WEATHER SERVICE SALT LAKE CITY UT 845 PM MDT SUN OCT 15 2006 .SYNOPSIS...A PACIFIC STORM SYSTEM WILL APPROACH THE REGION TONIGHT. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH NORTHERN UTAH ON MONDAY AND THEN SLOWLY PUSH ACROSS CENTRAL AND SOUTHERN UTAH MONDAY NIGHT AND TUESDAY. && .DISCUSSION...UPPER TROUGH IN THE PACIFIC NORTHWEST RACING EAST ALONG THE 100 KNOT CROSSING NORTHERN CALIFORNIA. ASSOCIATED SURFACE COLD FRONT IS MOVING ACROSS SOUTHEAST OREGON WITH PRECIPITATION ALONG AND BEHIND IT. AIR MASS IS MOISTENING ALOFT AHEAD OF THIS STORM. LEADING SHORT WAVE TROUGH AND NOSE OF THE JET STREAK IN OREGON WILL TRACK EAST AND REACH SOUTHEAST IDAHO AND NORTHERN UTAH MONDAY MORNING. SURFACE COLD FRONT WILL CROSS THE GREAT SALT LAKE AND INTO THE WASATCH FRONT EARLY MONDAY MORNING. SHOULD BE PERIOD OF WIDESPREAD SHOWERS NEAR AND BEHIND THE FRONT...WITH RAINFALL REACHING WEST CENTRAL UTAH AND INTO THE SANPETE VALLEY BY LATE MORNING. FIRST WAVE LOWERS 700 MB TEMPERATURES TO -2C TO -3C OVER THE GSL. ENOUGH FOR SNOW ADVISORY IN THE WASATCH RANGE ON MONDAY. CYCLONIC FLOW CONCENTRATES ON NORTHERN UTAH THROUGH MONDAY WITH PVA AND COOLING NEAR 500 MB INTO THE AFTERNOON AS SHORT WAVE TROUGH CUTS ACROSS THE NORTH IN WESTERLY MEAN FLOW. MOIST AND MODERATELY UNSTABLE AIR MASS WILL CONTINUE TO GENERATE SHOWERS WHICH SPREAD SOUTH AND EAST ACROSS THE NORTHERN 2/3 OF THE UTAH. STRONGER JET STREAK PROGGED UPSTREAM TO DIVE SOUTH ON THE BACKSIDE OF THE MEAN UPPER TROUGH WHICH CARVES DEEPER INTO SOUTHERN NEVADA AND THEN SWINGS INTO SOUTHERN UTAH EARLY TUESDAY. AFTER EVENING PRECIPITATION SLIDES SOUTH...THE NORTH WILL TAPER OFF MONDAY NIGHT...BUT 700 MB FRONTOGENESIS ACROSS CENTRAL TO SOUTH CENTRAL UTAH WILL FOCUS A BAND OF MODERATE TO HEAVY PRECIPITATION WITH LOWERING SNOW LEVELS. 18Z GFS AND 00Z/16 NAM GENERALLY AGREE THE MAIN FOCUS OF HEAVY PRECIPITATION WILL COME FROM A 700 MB CIRCULATION THAT TRACKS FROM BETWEEN MILFORD AND CEDAR CITY AND EAST TUESDAY MORNING ACROSS THE CASTLE COUNTRY...SAN RAFAEL AND BOOK CLIFFS. LOCALLY LOWER SNOW LEVELS POSSIBLE IN THE INTENSE BANDING WHICH COULD DEVELOP IN SOUTH CENTRAL TO CENTRAL UTAH...DOWN TO 5500-6000 FEET...ADVISORY LEVELS. COLD POOL ALOFT WITH -24C AT 500 MB DRIFTS ACROSS NORTHERN UTAH ON TUESDAY WHICH WILL REDEVELOP SHOWERS IN THE NORTHWEST FLOW ALOFT WHILE THE BANDING IN THE SOUTH WEAKENS TO SCATTERED CONVECTION. SNOW LEVELS IN THE NORTH COULD DROP INTO THE BENCHES LATE TUESDAY AND TUESDAY NIGHT WHEN THE COOLEST AIR ARRIVES. AIR MASS SUPPORTS LAKE ENHANCEMENT AS WELL WITH POSSIBLE BANDING IN UNIDIRECTIONAL LOW TO MID LEVEL FLOW TUESDAY NIGHT AND EARLY WEDNESDAY. LOCAL UPSLOPE PRECIPITATION WILL ALSO OCCUR DOWN ALONG THE I-15 CORRIDOR INTO SOUTHWEST UTAH...WITH SNOW LEVELS ALONG THE INTERSTATE. UPPER TROUGH AXIS CROSSES UTAH AND STRONG WARMING IN THE UPPER LEVELS OCCURS ON WEDNESDAY SO PRECIPITATION TAPERS AND THEN ENDS BY AFTERNOON. WARM ADVECTION NORTHWEST FLOW PROGGED FOR WEDNESDAY NIGHT AND THURSDAY WHICH WOULD BRING PRECIPITATION BACK TO NORTHEAST UTAH AS THE NEXT SYSTEM DIVES SOUTHEAST OVER THE GREAT BASIN AND TOWARDS THE ROCKIES. CURRENT FORECAST SLIGHTLY TOO FAST WITH TIMING IN NORTHERN UTAH TONIGHT THOUGH EXPECT INCREASING PRECIPITATION ALONG THE NORTHERN WASATCH FRONT AFTER 3 AM...AND RAPIDLY EXPANDING SOUTH AND EAST THROUGH THE SOUTHERN WASATCH FRONT TOWARD 6 AM. THE MODERATE FORCING SHOULD BE ENOUGH TO OVERCOME THE RELATIVELY DRY LOW LEVELS WITH TOP-DOWN MOISTENING. WILL CONSIDER INCREASING CHANCES FOR MONDAY IN THE NORTHERN AREAS...MOST SIGNIFICANT AREAS WILL BE THE NORTHERN WASATCH FRONT BENCHES AND MOUNTAINS. DUE TO DURATION AND A BREAK MONDAY NIGHT AS WELL AS INITIALLY HIGH SNOW LEVELS ADVISORY AMOUNTS ON TRACK FOR THE NORTH...BUT CENTRAL AND EASTERN UTAHS HIGHER TERRAIN COULD BE TARGETED FOR WARNING AMOUNTS MONDAY NIGHT AND TUESDAY MORNING. POTENTIAL FOR ACCUMULATING SNOW FOR UPPER VALLEYS MONDAY NIGHT AND TUESDAY MORNING IN THE CORE OF THIS BAND. LOWER SNOW LEVELS DURING THIS EVENT WILL DECREASE IMMEDIATE RUNOFF BUT AREAS OF HEAVY RAIN IN THE LOW LANDS COULD BRING HYDRO ISSUES BY TUESDAY MORNING FOR CENTRAL UTAH AND PARTS OF SOUTHER UTAH. && .AVIATION...CEILINGS WILL GRADUALLY LOWER TONIGHT WITH NEAR 8000 FT BY 10Z AND THEN FALLING TO 5000 FEET BY 13Z. WIND SHIFT FROM COLD FRONT TARGETED FOR NEAR 12Z...LITTLE FASTER THAN ADVERTISED. A PERIOD OF MVFR CONDITIONS COULD OCCUR MONDAY MORNING IN RAIN. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SNOW ADVISORY ABOVE 8000 FEET MONDAY FOR ZONES 7 AND 8. WY...NONE. && TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 10:14 PM MDT | Snow Advisory | SLC | 41 hr | |
| Oct 16, 4:03 PM MDT | Heavy Snow Warning | SLC | 24 hr | |
| Oct 16, 4:03 PM MDT | Snow Advisory | SLC | 32 hr | |
| Oct 16, 5:58 PM MDT | Severe Thunderstorm Warning | SLC | Emery | 62 min |
Nearby
Winter Storm Watches in Utah, 2006Every winter storm watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.